# SDR UALA2012042702516

- Difficulty date: April 26, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 62,984 hours, 9,073 cycles
- Engine: Pwa PW40903
- System (JASC): 2312 · VHF Communications System
- Part: Module
- Part number: 4075450903
- Part serial: 97100843
- Condition: Failed
- Location: Vhf Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER VHF RADIO WILL NOT GO TO DATA MODE.  RIGHT VHF WORKS OK IN DATA.  T-S REF FIM 23-27 TASK 80 6, REPLACED LEFT AMIS CPM-COMM MODULE M001 (M31101) & GROUND TEST LEFT AMIS, OP TESTED, LEFT DCMF -MODEM RESET PASSED. AND NO MORE MESSAGES.
